# SDR CALA2023030100580

- Difficulty date: February 28, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 75,000 hours, 30,656 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Sill
- Part number: 55348004320701
- Condition: Corroded
- Location: Door 2r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-53-3-6222 R2 AFT ENTR DOOR HAS SIGNS OF SURFACE CORROSION REMOVED CORROSION FOUND OUT LIMITS IAW SRM 53-41-14-283-002 REMOVED AND REPLACED DOOR SILL P/N D534800420701 BATCH220GGD0310 IAW SRM 53-14-80-AA PG152 FIG002 SRM 51-41-11. W/C:50768 EMP: V934700 STA:ST ENG BFM
